# SDR ABXA20230824178

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,176 hours, 24,260 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, G

## Discrepancy

CABIN ALT WARNING AT FL340 CABIN WAS AT 10,000 ZERO RATE OF CLIMB, DIFFERENTIAL AT 6 PSI. RT PACK INDICATED 27 PSI- LEFT 0 PSI. DESCENDS TO FL300 CABIN INDICATED 9500 FT. ALL OTHER INDICATIONS DID NOT CHANGE. IT TOOK APPROX 45 MINUTES FOR DIFF TO CLIMB TO 7 PSI CABIN TO DESCEND TO 6500FT RT PACK STILL INDICATED 27 PSI LEFT PACK 10 PSI. AIRCRAFT LANDED WITHOUT FURTHER INCIDENCE. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OUTFLOW VALVE TEST AND VISUAL INSP. IAW B767 AMM 21-31-03. TEST AND GEN CONDITION GOOD. THUMB TESTED AND VISUALLY INSPECTED HPV/ HPSOV EWIS & GEN. COND IAW B767 AMM 36-11-07 & 36-11-18. TEST & GEN COND. GOOD. VISUALLY INSP. LEFT PACK IAW B767 AMM 21-51-00. GENERAL COND. GOOD. ELIMINATED LEAK FOUND AT L ISL VALVE IAW B767 AMM 36-1-04.  BITE TEST CABIN PRESS CONT UNIT/ AIR SUPPLY MODULE IAW B767 AMM 36-23-00/21-31-00. NO FAULTS. CABIN PRESS LEAK TEST WITH BOTH ENG RUNNING IAW AMM 05-51-24/B767-10A. COULD NOT DUPLICATE PROBLEM AFTER MULTIPLE ATTEMPTS. SYS OPERATES NORMAL. LEFT PACK PLACED ON DEFERRAL PER MEL 21-51-1, PLACARD INSTALLED. MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
